Nutritional deficiency

Questions and answers on "Nutritional deficiency"

I wanted to ask about the tablets -satrogyl 300 and zacou 150mg (these were prescribed by my doctor cause i have stomach discomfort and have yeast...

doctor1 MD

these are not known to be safe or effective, so stop them

Read Full Thread   Ask a Doctor Now

IM GIVING MY BABY ANTI T.B. DURGS since 2 weeks.now i find his lower incisors are not milky white in colour.WILL anti tubercular drugs stain my...

doctor1 MD


Hello,

Thanks for posting your query.

Greying of milk teeth can be due to intrinsic staining or extrinsic straining.

- Intrinsic staining is due...

Read Full Thread   Ask a Doctor Now

Dear Team,

I am suferring with an excessive hair fall problem. Also i feel weakness through my body with some specific symtoms as swelling on...

doctor1 MD

Hi XXXXXXX
Thanks for writing to us.
In wake of above mentioned symptoms ( hair fall, weakness, drowsiness, swelling of fingers), I would advise...

Read Full Thread   Ask a Doctor Now

Recent questions on  Nutritional deficiency

doctor1 MD

I have post viral gastroparesis and the doctor said it would go away in 5 days on its own. I took ranitidine for a whole week last week and a day...

doctor1 MD

I have a small taste bud that is a little swollen. I went to the hospital and had the doctor look at it. He said it was not cancer. But I don't...

doctor1 MD

Hello Doctor, As a typical software employee, I too have hair fall issue. I have a long silky hair which is used to be good before joining in IT...

doctor1 MD

Hi Doctor, How much does Vit D deficiency or insufficiency has impact on Hair Loss. Does getting the Vit D levels corrected would help in hair...

doctor1 MD

My friend, Jay has a son, Jimmy, age 8, and is well-nourished so she tries to make sure that besides eating healthy that he take a daily child’s...

doctor1 MD

Hie...

Iam 23 years old and had a laparotomy 3months before due to ruptured appendicitis... now iam having sudden excessive hair loss.... i have...

doctor1 MD

Hi, recently my tongue became red with a burning sensation, some spots on the side and cracked tongue. It lasted about 2 weeks, recently , I...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics